# SDR USAA2012050800022

- Difficulty date: May 1, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 57,238 hours, 37,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON FUSELAGE SKIN APPROX 8 INCHES FORWARD OF BS 727E & .5 INCHES BELOW S23R.  REPAIRED FUSELAGE SKIN IAW B737 SRM 53-00-01-2R-31.
